# SDR SWIA200413862

- Difficulty date: September 28, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 41,209 hours, 50,484 cycles
- Engine: Pwa PW118A
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FRONT CABIN EXIT LIGHT NEAR MAIN CABIN DOOR IS INOPERATIVE.  RELAMPED AS REQUIRED, OPERATIONAL CHECK GOOD.
